# SDR SWAA2019032230917

- Difficulty date: December 13, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 62,000 hours, 36,271 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 161A11401
- Part serial: BA0230
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR UPPER SIDE STRUT TO LOWER SIDE STRUT PIVOT PIN AREA CORRODED ON AFT SIDE.  REPAIRED PIN PER EA.
